MAUDE Adverse Event Report: ARTHREX, INC. PROBE, HOOK 3.4MM TIP W/5MM MARKINGS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PROBE, HOOK 3.4MM TIP W/5MM MARKINGS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PROBE, HOOK 3.4MM TIP W/5MM MARKINGS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a knee scope, the probe tip broke when in use in the meniscus.An additional incision was required to retrieve it from the medial side.A c-arm was used to confirm all was removed and the case was completed.

Brand Name
PROBE, HOOK 3.4MM TIP W/5MM MARKINGS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8184857
Report Number1220246-2018-00817
Device Sequence Number2025668
Product Code LXH
UDI-Device Identifier00888867002364
UDI-Public00888867002364
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROBE, HOOK 3.4MM TIP W/5MM MARKINGS
Device Catalogue NumberAR-10010
Device Lot Number62815
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2018
Initial Report FDA Received Date12/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;